# SDR P2EA99164

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prsov
- Part number: 658385
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL - FLT 406 - NO EMERGENCY DECLARED, LANDING UNEVENTFUL.  DESCENDING THROUGH 15,000 FEET, THROTTLES NEAR IDLE, A LOUD BOOM HEARD IN COCKPIT AND CABIN IN THE AIRCONDITIONING SYSTEM.  THE LEFT DUCT OVERHEAT LIGHT AND MASTER CAUTION/OVERHEAD LIGHT CAME ON.  QRH ITEMS ACCOMPLISHED.  EXTINGUISHED OVERHEAT LIGHTS WITH RESET BUTTON.  LOUD NOISE CONTINUED WITH LEFT PACK OFF, LEFT ENGINE BLEED OFF, AND ISOLATION VALVE CLOSED UNTIL AFTER LANDING AND SHUT DOWN OF NR 1 ENGINE.  INSPECTED NR 1 ENGINE PNEUMATIC DUCTS, DUCTS IN LEFT WING AREA, LEFT AND RIGHT AIR CONDITIONING PACK AREAS, FORWARD CARGO AFT AREA, E/E AREA.  FOUND NO SIGNS OF BLOWN DUCTS.  RAN ENGINES PRESSURIZED AIRCRAFT, NO LEAKS FOUND.  INSPECTED LEFT AIR CY
